MAUDE Adverse Event Report: ASCENDA; PUMP, INFUSION, IMPLANTED, PROGRAMMABLE

ASCENDA; PUMP, INFUSION, IMPLANTED, PROGRAMMABLE
Model Number 8784
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a healthcare provider (hcp) via a company representative who reported that the physician requested a different catheter because he said the collet was broken on the one out of the package.It was unknown if there were any environmental or external factors that may have led or contributed to the issue.The physician was given a different catheter.The issue was noted to be resolved, and it was indicated that the hcp had no further information to provide regarding the event.

Brand Name
ASCENDA
Common Device Name
PUMP, INFUSION, IMPLANTED, PROGRAMMABLE
MDR Report Key12743570
Report Number3004209178-2021-16336
Device Sequence Number19865281
Product Code LKK
UDI-Device Identifier00763000051143
UDI-Public00763000051143
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/13/2023
Device Model Number8784
Device Catalogue Number8784
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2021
Initial Report FDA Received Date11/03/2021
Date Device Manufactured09/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1